# SDR ASOA2013072408760

- Difficulty date: July 16, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK FWD SEGMENT CORRODED IN MULTIPLE AREAS APPROX FS 379-500.  R & R SEAT RAIL AT LT SIDEWALL FS 379 IAW AMM 53-00-49-000-801-A03 AND AMM 53-00-49-400-801-A03.
